# SDR DL757960288

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars Printer
- Condition: Smoking
- Location: Cockpit
- Component: 700300000
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COCKPIT PRINTER STARTED TO SMOKE IN FLIGHT.  PULLED CIRCUIT BREAKER S-5 AND SMOKE STOPPED.  REPLACED ACARS PRINTER, CHECKED OK AND ADDED NEW PAPER.
